Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pregnant, suffering from haemorrhoids, blackish blue skin discolouration. Using steroid creams. Cause of worry?

I have developed hemmorrhoids in my 9th month of pregnancy. My doctor provided a steroid cream to apply for treatment. I have been checking the area daily while applying the medication and noticed that above the are where the hemmorrhoids are protruding, there is an area that is black and blue. Should I be concerned with this?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Pregnancy n piles not uncommon especially in 9th trimester.
You need not worry untill there is fresh bleeding.
Try to keep url stool soft , have lots of vegetable...n a
Spend less time in toilet, don't strain for stools.
The bluish swelling is hematoma which will resolve with time.
U can apply smuth oint three times a day.
Take rest and keep url legs 30 degree while sleeping.
Hope u get well soon.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor